# SDR AALA202208036444

- Difficulty date: July 10, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBOARD SUPPORT LOCATED FROM BS 947 TO BS 967, LBL 24. REPLACED SUPPORT PER BOEING DWG 147A5650 AND AARD 51-00-05-1**SUPPLEMENTAL REPORT FOR AALA202208026444: CORROSION LEVEL CHANGED TO LEVEL 2** (CLOSED)
